Home Brands Products Deals Promo Finder Store Features Forums Add Review What's Knoji? Sign Up Login

Alvedon (Paracetamol) 500mg Tablet

Knoji reviews products and up-and-coming brands we think you'll love. In certain cases, we may receive a commission from brands mentioned in our guides. Learn more.
Alvedon 500Mg is used for relieve from pain and reducing fever. It can be administered for reducing milt to reasonable pain linked with health conditions such as migraine, headache, dental pain, teething, common cold and flu. It also is administered for r

Alvedon (Paracetamol) 500mg tablet

Active ingredients- paracetamol

Despite being used for over 100 years, research haven’t yet being able to understand the working of paracetamol, however it is presumed that Alvedon (Paracetamol) 500mg works by decreasing the secretion of prostaglandins in the spinal cords and brains.

Prostaglandins are secreted by the body in retort to injury and certain ailments. Prostaglandins sensitize nerves endings, so as you feel pain when there is an injury. Alvedon 500Mg reduces the secretion of these nerve sensitizing Prostaglandins, so although the injury is there we feel less of pain.

Alvedon (Paracetamol) 500mg decreases fever by regulating the area of our brain controlling our body temperature.

Alvedon (Paracetamol) 500mg is as efficient as aspirin in controlling and relieving from pain and fever but unlike aspirin it has no anti-inflammatory effect.

Alvedon uses

Alvedon 500Mg is used for relieve from pain and reducing fever. It can be administered for reducing milt to reasonable pain linked with health conditions such as migraine, headache, dental pain, teething, common cold and flu. It also is administered for reducing fever linked to common cold and flu. It may also be used for other health conditions not listed above.

Tips and warnings

• Avoid Alvedon 500Mg if you are allergic to paracetamol.

• Follow the instruction given by your doctor or read the instruction given on the label. In case of any confusion, consult a doctor before using Alvedon 500Mg.

• Paracetamol are available under different brand name, don’t use Alvedon 500Mg in conjunction with other paracetamol products.

• Alvedon 500Mg should be used with cautions in patients suffering from kidney, disease, liver problem and other related health conditions.

• Avoid using Alvedon 500Mg for a prolonged period of time. It contains paracetamol and prolonged use of which can cause severe kidney and liver damage.

Alvedon 500Mg Side effects

Consult a doctor immediately if any of these symptoms occur on using Alvedon 500Mg. Symptoms include severe allergic reaction: hives, skin allergy, irritation, swelling of the lips, tongue, mouth or throat. Chest pain, difficulty in breathing, stomach aches, loss of appetite, dark stool, and jaundice also have been linked to the side effects of Alvedon 500Mg.

These are not the complete list of possible side effects of Alvedon 500Mg, for further information consult a doctr.

 

0 comments

About This Article

Niitesh Mundra

Explore Top Fitness Gear & Equipment Brands

Expand more
Top-ranked fitness gear & equipment brands